# SDR QXEA2015072900410

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,971 hours, 22,212 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Part time: 16,171 hours, 16,809 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE DEFLATED DURING TAXI.  PERFORMED INSPECTION CHECK ON NR 3 & NR 4 MAIN TIRES IAW AMM 05-50-61-210-801.  NO DEFECTS FOUND ON MAIN BRAKES, HARNESS, HYDRAULIC LINES. REPLACED NR 4 AND NR 4 MAIN WHEELS.  RETURNED TO SERVICE.
